# SDR CA980622023

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK UNDER ENGINE TRACED TO FUEL PUMP DRAIN.  INSPECTION FOUND BOTTOM DIAPHRAGM OF THE THREE DRAIN CLUSTER, CUT AND LEAKING.
